Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. M. Graves
Title: The theory of functions of real variables
Additional book information: New York and London, McGraw-Hill, 1946. 10+300 pp. $4.00.

Review Information:

Reviewer: James A. Clarkson
Journal: Bull. Amer. Math. Soc. 54 (1948), 487-489
DOI: https://doi.org/10.1090/S0002-9904-1948-09003-6